Alert archive / Arkansas / Tornado Warnings in 2016

Tornado Warning 26, NWS Little Rock, AR

March 30, 2016Desha County, Drew County, Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 30, 2016, 11:09 PM CDT for Desha County, Drew County, Arkansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2016, 11:09 PM CDT (04:09 UTC)
Expired
Mar 31, 2016, 12:00 AM CDT
In force
51 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Desha County, AR, Drew County, AR

The radar

The Little Rock radar (KLZK), 163 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 10:00 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
213 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

526 
WFUS54 KLZK 310409
TORLZK
ARC041-043-310500-
/O.NEW.KLZK.TO.W.0026.160331T0409Z-160331T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1109 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN DESHA COUNTY IN SOUTHEASTERN ARKANSAS...
  SOUTHEASTERN DREW COUNTY IN SOUTHEASTERN ARKANSAS...

* UNTIL MIDNIGHT CDT
    
* AT 1109 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR DERMOTT...MOVING NORTHEAST AT 40 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  DERMOTT...             ARKANSAS CITY...       MCGEHEE...
  LUCCA LANDING...       JERSEY POINT...        JEROME...
  BAXTER...              MCARTHUR...            HALLEY...
  COLLINS...             MASONVILLE...          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3379 9113 3373 9115 3372 9114 3372 9106
      3367 9104 3366 9109 3371 9115 3368 9123
      3362 9114 3356 9124 3352 9125 3352 9135
      3356 9135 3357 9145 3339 9146 3339 9163
      3349 9169 3384 9107 3379 9099 3377 9099
TIME...MOT...LOC 0409Z 245DEG 34KT 3345 9151 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

44
3 follow-up statements
017 
WWUS54 KLZK 310422
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1122 PM CDT WED MAR 30 2016

ARC043-310431-
/O.CAN.KLZK.TO.W.0026.000000T0000Z-160331T0500Z/
DREW AR-
1122 PM CDT WED MAR 30 2016

...THE TORNADO WARNING FOR SOUTHEASTERN DREW COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHEASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN ARKANSAS.

LAT...LON 3379 9113 3373 9115 3372 9114 3372 9106
      3367 9104 3366 9109 3371 9115 3368 9123
      3362 9114 3356 9124 3352 9125 3352 9135
      3356 9135 3357 9145 3363 9145 3384 9107
      3379 9099 3377 9099
TIME...MOT...LOC 0421Z 245DEG 34KT 3350 9139 

$$

ARC041-310500-
/O.CON.KLZK.TO.W.0026.000000T0000Z-160331T0500Z/
DESHA AR-
1122 PM CDT WED MAR 30 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHERN DESHA COUNTY...
    
AT 1121 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR DERMOTT...MOVING NORTHEAST AT 40 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...       MCGEHEE...             LUCCA LANDING...
JERSEY POINT...        MCARTHUR...            HALLEY...
MASONVILLE...          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 3379 9113 3373 9115 3372 9114 3372 9106
      3367 9104 3366 9109 3371 9115 3368 9123
      3362 9114 3356 9124 3352 9125 3352 9135
      3356 9135 3357 9145 3363 9145 3384 9107
      3379 9099 3377 9099
TIME...MOT...LOC 0421Z 245DEG 34KT 3350 9139 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

44
272 
WWUS54 KLZK 310436
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1136 PM CDT WED MAR 30 2016

ARC041-310500-
/O.CON.KLZK.TO.W.0026.000000T0000Z-160331T0500Z/
DESHA AR-
1136 PM CDT WED MAR 30 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN DESHA COUNTY...
    
AT 1136 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER LUCCA LANDING...OR 7 MILES SOUTHEAST OF ROHWER...
MOVING NORTHEAST AT 50 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
LUCCA LANDING...       JERSEY POINT...        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 3379 9113 3373 9115 3372 9114 3372 9106
      3367 9104 3366 9109 3371 9115 3368 9123
      3362 9115 3361 9115 3362 9126 3370 9132
      3384 9107 3379 9099 3377 9099
TIME...MOT...LOC 0436Z 230DEG 44KT 3369 9120 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

44
229 
WWUS54 KLZK 310458
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1158 PM CDT WED MAR 30 2016

ARC041-310507-
/O.EXP.KLZK.TO.W.0026.000000T0000Z-160331T0500Z/
DESHA AR-
1158 PM CDT WED MAR 30 2016

...THE TORNADO WARNING FOR SOUTHEASTERN DESHA COUNTY WILL EXPIRE AT
MIDNIGHT CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN ARKANSAS.

LAT...LON 3379 9113 3373 9115 3372 9114 3372 9106
      3367 9104 3366 9109 3371 9115 3368 9123
      3362 9115 3361 9115 3362 9126 3370 9132
      3384 9107 3379 9099 3377 9099
TIME...MOT...LOC 0454Z 245DEG 34KT 3369 9120 

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 30, 6:38 PM CDT, 4 hours 31 minutes earlier.

Area forecast discussion, Mar 30, 6:38 PM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
638 PM CDT WED MAR 30 2016

.DISCUSSION...

UPDATED TO INCLUDE THE 00Z AVIATION DISCUSSION. HAVE ALSO UPDATED
FORECAST TO EXPAND THE TOR WATCH #60 FURTHER NORTH AND EAST.

&&

.AVIATION...

SCATTERED SHRA/TSRA ONGOING ACROSS THE AREA...WITH SIGNIFICANT
DECREASE IN FLIGHT CONDITIONS. SOME STRONG TO SVR STORMS COULD BE
SEEN AS WELL. WILL NOT EXPECT WIDESPREAD IMPROVEMENTS UNTIL THE
FRONTAL PASSAGE ON THU AFTERNOON/EVENING.

&&

.PREV DISCUSSION... /ISSUED 259 PM CDT WED MAR 30 2016/

DISCUSSION...

MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION...WITH
HEAVY RAIN AND SEVERE POTENTIAL IN THE FIRST 36 HOURS. FLASH FLOOD
WATCH IS IN EFFECT THROUGH THURSDAY MORNING.

AFTERNOON CONVECTION HAS INCREASED OVER AR...WITH SEVERAL REPORTS
OF SMALL HAIL AND HEAVY RAIN. UPPER LEVEL LIFT AND LOW LEVEL
JET...AS WELL HAS HIGH PRECIP WATER VALUE AIR...HAS MOVED INTO
AR...AND WIDE SPREAD CONVECTION HAS DEVELOPED. FORECAST WILL HAVE
A HIGH PERCENT OF RAIN. ALSO SOME STRONG TO SEVERE STORMS ARE
EXPECTED...AND CURRENT TORNADO WATCH IS IN EFFECT OVER SW AR UNTIL
10 PM. THE UPPER LOW WAS OVER THE WESTERN PLAINS...WITH A STRONG
SW UPPER FLOW INTO THE SOUTHERN PLAINS. SPC DAY ONE HAS ENHANCED
AND SLIGHT RISK OVER ALL OF AR.

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT

FORECAST THIS AFTERNOON TO TONIGHT WILL HAVE A HIGH CHANCE OF
RAIN AND THUNDERSTORMS...WITH HEAVY RAIN AND ISOLATED SEVERE
POTENTIAL. CURRENT CLOUDS AND RAIN OVER AR SHOULD HOLD INSTABILITY
AT BAY...AND SEVERE STORM THREAT MAY BE HELD DOWN A BIT. A VEERING
PROFILE REMAINS OVER AR...ESPECIALLY IN THE EAST...AND AN ISOLATED
TORNADO THREAT WILL REMAIN STILL DO EXPECTED SOME FLASH FLOODING
WITH STORMS DUE TO HIGH WATER CONTENT. THE COLD FRONT WILL NOT
MOVE THROUGH AR UNTIL THURSDAY AFTERNOON...AND EVEN A LOWER CHANCE
OF RAIN WILL BE HELD AFTER FRONT UNTIL THE DRIER AND COOLER AIR
MASS FILTERS IN OVER THE REGION. TEMPS WILL BE AROUND NORMAL
VALUES...COOLING A BIT BEHIND THE FRONT.

LONG TERM...FRIDAY THROUGH WEDNESDAY

COMPARATIVELY QUIET LONG TERM...AS SUCH HAVE MADE VERY LITTLE IN THE
WAY OF SIGNIFICANT CHANGES TO THE ONGOING FORECAST. LONG TERM BEGINS
WITH AN UPPER TROUGH SWINGING THROUGH COMBINED WITH NORTHERLY
SURFACE FLOW RESULTING IN BELOW NORMAL TEMPERATURES FOR THE WEEKEND.
TEMPERATURES WILL REBOUND FOR THE BEGINNING OF NEXT WEEK.

THE NEXT COLD FRONT WILL PASS THROUGH THE STATE MONDAY NIGHT...AT
THIS POINT HAVE MAINTAINED A DRY FORECAST AS MOISTURE REMAINS
LACKING. DID GO AND INCLUDE POPS WITH THE NEXT FRONT WEDNESDAY...AS
MOISTURE RETURN WILL BE A BIT BETTER. HOWEVER DIFFERENCES STILL
EXIST WITH THE MODELS AND ONLY WENT WITH SLIGHT CHANCE POPS AT THIS
TIME

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     60  75  45  65 /  90  30  10  10
CAMDEN AR         63  78  49  69 /  90  50  10  10
HARRISON AR       58  71  40  60 /  60  10   0  10
HOT SPRINGS AR    62  76  46  66 /  90  30  10   0
LITTLE ROCK   AR  62  77  47  67 /  90  40  10   0
MONTICELLO AR     64  78  51  69 / 100  70  30   0
MOUNT IDA AR      62  75  44  64 /  80  20   0  10
MOUNTAIN HOME AR  59  75  42  63 /  80  10   0  10
NEWPORT AR        61  76  45  66 / 100  30  10   0
PINE BLUFF AR     63  78  49  67 / 100  50  20   0
RUSSELLVILLE AR   61  76  44  65 /  80  20   0  10
SEARCY AR         62  76  45  66 /  90  30  10   0
STUTTGART AR      62  77  47  67 / 100  50  20   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-GRANT-HOT SPRING-
JEFFERSON-LINCOLN-MONROE-OUACHITA-PIKE.

&&

AVIATION...62
Hazardous weather outlook, Mar 30, 10:10 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1010 PM CDT WED MAR 30 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311015-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
1010 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

A STORM SYSTEM WILL CONTINUE TO MOVE ACROSS THE REGION THROUGH THE
OVERNIGHT HOURS BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE
STATE. HEAVY RAIN HAS BEEN OCCURRING WITH NUMEROUS REPORTS OF
FLOODING BEING RECEIVED.

WIDESPREAD RAIN AMOUNTS OF TWO TO FIVE INCHES HAVE FALLEN ALONG THE
I30 AND US HIGHWAY 67 AND 167 CORRIDOR. LOCALLY HIGHER AMOUNTS HAVE
LIKELY FALLEN IN THIS AREA.

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS
BUT GRADUALLY TAPER OFF TOWARDS MORNING BUT RAIN CHANCES WILL NOT
END COMPLETELY UNTIL THURSDAY. ANOTHER INCH OR TWO OF RAIN CAN NOT
BE RULED OUT AND FLASH FLOODING WILL REMAIN A CONCERN AS MANY AREA
CREEKS AND STREAMS ARE RUNNING VERY HIGH.

SOME OF THESE STORMS WILL BE STRONG WITH GUSTY WINDS AND LARGE HAIL
THE PRIMARY CONCERN. TORNADOES CAN NOT BE RULED OUT OVER THE
SOUTHEAST CORNER OF THE STATE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS WILL BE MOVING EAST THURSDAY MORNING...AND
GRADUALLY MOVE OUT OF THE STATE AS THE COLD FRONT PUSHES THROUGH
ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56/59

In the hours before

Local storm report, Mar 30, 9:13 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
913 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     CAMDEN                  33.57N 92.84W
03/30/2016                   OUACHITA           AR   SOCIAL MEDIA

            A FEW TREES DOWN WITH ONE FALLING ON A HOUSE AND DAMAGING
            A CAR.

&&

226
Special weather statement, Mar 30, 9:43 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
943 PM CDT WED MAR 30 2016

ARZ065-069-310330-
DESHA AR-DREW AR-
943 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DESHA AND EASTERN DREW
COUNTIES UNTIL 1030 PM CDT...

AT 943 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LADELLE...OR 7 MILES SOUTHEAST OF MONTICELLO...MOVING NORTHEAST AT 45
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONTICELLO...          DUMAS...               ROHWER...
TILLAR...              WATSON...              WINCHESTER...
MCGEHEE...             OMEGA...               LUCCA LANDING...
KELSO...               REED...                PICKENS IN DESHA COU...
MCARTHUR...            ENON...                PENDLETON...
SELMA...               YUKON...               COLLINS...
MORGAN POINT RECREAT...
MASONVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN ARKANSAS.

LAT...LON 3379 9113 3372 9115 3370 9122 3367 9123
      3357 9145 3340 9171 3353 9186 3379 9160
      3379 9156 3384 9156 3400 9140 3398 9138
      3401 9134 3399 9132 3396 9135 3397 9129
      3378 9107
TIME...MOT...LOC 0243Z 223DEG 38KT 3353 9173

62
Special weather statement, Mar 30, 10:15 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1015 PM CDT WED MAR 30 2016

ARZ056-057-064-310400-
ARKANSAS AR-JEFFERSON AR-LINCOLN AR-
1015 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARKANSAS...SOUTHEASTERN
JEFFERSON AND NORTH CENTRAL LINCOLN COUNTIES UNTIL 1100 PM CDT...

AT 1015 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER RICHARDSON...OR 17 MILES EAST OF PINE BLUFF...MOVING NORTHEAST AT
50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STUTTGART...           ALMYRA...              ST. CHARLES...
RICHARDSON...          WOODVILLE...           LANGFORD...
DE WITT...             CASSCOE...             CORNERSTONE...
BAYOU METEO STATE GA...
CROCKETTS BLUFF...     LODGE CORNER...
ALMYRA AIRPORT...      ETHEL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3431 9108 3411 9173 3426 9184 3457 9142
      3456 9132
TIME...MOT...LOC 0315Z 238DEG 45KT 3423 9171

44
Special weather statement, Mar 30, 10:24 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1024 PM CDT WED MAR 30 2016

ARZ065-310415-
DESHA AR-
1024 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DESHA COUNTY UNTIL 1115
PM CDT...

AT 1023 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MCGEHEE...OR 7 MILES NORTHEAST OF DERMOTT...MOVING NORTHEAST AT
40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ROHWER...              ARKANSAS CITY...       KELSO...
MCGEHEE...             LUCCA LANDING...       MCARTHUR...
MASONVILLE...          HALLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHEASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN ARKANSAS.

LAT...LON 3402 9090 3402 9099 3396 9097 3400 9102
      3398 9109 3393 9101 3384 9107 3378 9099
      3377 9115 3371 9113 3368 9103 3370 9122
      3360 9113 3356 9124 3352 9125 3356 9142
      3366 9145 3411 9103 3410 9088 3409 9087
TIME...MOT...LOC 0323Z 240DEG 37KT 3360 9135

62
Local storm report, Mar 30, 10:25 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1025 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      ENGLAND                 34.54N 91.97W
03/30/2016                   LONOKE             AR   LAW ENFORCEMENT

            LOCAL LAW ENFORECEMENT REPORTED NUMEROUS ROADS IN ENGLAND
            WHERE CLOSED AND BARRICADED DUE TO HIGH WATER.

&&

56
Special weather statement, Mar 30, 10:53 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1053 PM CDT WED MAR 30 2016

ARZ065-069-310430-
DESHA AR-DREW AR-
1053 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DESHA AND
SOUTHEASTERN DREW COUNTIES UNTIL 1130 PM CDT...

AT 1053 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF SNYDER...OR 14 MILES NORTHEAST OF HAMBURG...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DERMOTT...             ARKANSAS CITY...       MCGEHEE...
JERSEY POINT...        LUCCA LANDING...       PRAIRIE GROVE...
JEROME...              BAXTER...              MCARTHUR...
HALLEY...              COLLINS...             MASONVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHEASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN ARKANSAS.

LAT...LON 3367 9104 3366 9109 3371 9116 3369 9122
      3367 9123 3360 9113 3356 9124 3352 9125
      3352 9135 3356 9135 3356 9145 3339 9146
      3339 9177 3344 9180 3385 9110 3378 9104
      3379 9113 3373 9115 3372 9106 3368 9103
TIME...MOT...LOC 0353Z 247DEG 33KT 3341 9167

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:00 PM CDTTornado WarningLZKDesha, Drew45 min
Mar 30, 7:02 PM CDTSpecial Weather StatementLZKLincoln43 min
Mar 30, 7:07 PM CDTFlash Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 1 more3 hr
Mar 30, 7:08 PM CDTSpecial Weather StatementLZKLonoke52 min
Mar 30, 7:11 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew, Lincoln34 min
Mar 30, 7:17 PM CDTTornado WarningLZKBradley, Cleveland, Drew, Lincoln43 min
Mar 30, 7:29 PM CDTFlash Flood WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 4 more6 hr
Mar 30, 7:42 PM CDTSevere Thunderstorm WarningLZKDesha, Drew48 min
Mar 30, 7:49 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln26 min
Mar 30, 8:07 PM CDTFlash Flood WarningLZKGarland, Grant, Hot Spring, Pulaski, Saline3 hr
Mar 30, 8:26 PM CDTSpecial Weather StatementLZKArkansas49 min
Mar 30, 8:27 PM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 5 more3 hr
Mar 30, 8:32 PM CDTFlash Flood WarningLZKConway, Faulkner, Perry, Pulaski, Saline3 hr
Mar 30, 8:49 PM CDTFlash Flood WarningLZKArkansas, Bradley, Cleveland, Drew, Grant, Jefferson and 5 more3 hr
Mar 30, 9:00 PM CDTSpecial Weather StatementLZKArkansas45 min
Mar 30, 9:43 PM CDTSpecial Weather StatementLZKDesha, Drew47 min
Mar 30, 9:50 PM CDTRiver Flood WarningLZKRandolph72 hr
Mar 30, 9:50 PM CDTRiver Flood WarningLZKLawrence, Randolph63 hr
Mar 30, 10:15 PM CDTSpecial Weather StatementLZKArkansas45 min
Mar 30, 10:24 PM CDTSpecial Weather StatementLZKDesha51 min
Mar 30, 10:25 PM CDTFlash Flood WarningLZKArkansas, Bradley, Desha, Drew, Lincoln3 hr
Mar 30, 10:53 PM CDTSpecial Weather StatementLZKDesha37 min
Mar 30, 11:06 PM CDTSevere Thunderstorm WarningLZKDesha, Drew38 min
Mar 30, 11:15 PM CDTFlash Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 1 more3 hr
Mar 30, 11:45 PM CDTAreal Flood WarningLZKCleburne, Conway, Faulkner, Independence, Izard, Jackson and 8 more3 hr
Mar 31, 1:30 AM CDTFlash Flood WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln6 hr
Mar 31, 1:46 AM CDTFlash Flood WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie, Pulaski and 1 more6 hr
Mar 31, 7:11 AM CDTSpecial Weather StatementLZKScott34 min
Mar 31, 7:24 AM CDTSpecial Weather StatementLZKLogan51 min
Mar 31, 8:38 AM CDTSpecial Weather StatementLZKPerry52 min
Mar 31, 9:20 AM CDTSpecial Weather StatementLZKWhite40 min
Mar 31, 9:22 AM CDTSpecial Weather StatementLZKIndependence38 min
Mar 31, 9:41 AM CDTSpecial Weather StatementLZKJackson49 min
Mar 31, 9:43 AM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff12 min
Mar 31, 9:46 AM CDTSpecial Weather StatementLZKFaulkner, White44 min
Mar 31, 10:02 AM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, White17 min
Mar 31, 10:10 AM CDTSpecial Weather StatementLZKFaulkner35 min
Mar 31, 10:17 AM CDTSpecial Weather StatementLZKPulaski43 min
Mar 31, 10:23 AM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White37 min
Mar 31, 10:47 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White28 min
Mar 31, 10:50 AM CDTSpecial Weather StatementLZKWoodruff40 min
Mar 31, 11:02 AM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff43 min
Mar 31, 11:13 AM CDTSevere Thunderstorm WarningLZKLonoke, White32 min
Mar 31, 11:36 AM CDTSpecial Weather StatementLZKWoodruff39 min
Mar 31, 2:01 PM CDTSpecial Weather StatementLZKJefferson44 min
Mar 31, 2:17 PM CDTSevere Thunderstorm WarningLZKJefferson, Lonoke43 min
Mar 31, 2:24 PM CDTSpecial Weather StatementLZKCleveland51 min
Mar 31, 2:30 PM CDTSpecial Weather StatementLZKGrant45 min
Mar 31, 2:44 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie46 min
Mar 31, 3:07 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie38 min
Mar 31, 3:44 PM CDTSpecial Weather StatementLZKJefferson16 min
Mar 31, 4:29 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe35 min

Nearby

Tornado Warnings in Arkansas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.